# SDR ASOA2016030114649

- Difficulty date: March 1, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 HAS CORROSION AT STR 27 NEED TO BE EVALUATED.  REMOVED RIVETS IN FRAME 333 BETWEEN 26L & 26R STARTED BLENDING CORROSION FOUND SEVERE CORROSSION TO BE OUT OF LIMITS REF SRM 51-21-06-001-001-A01 & SRM 51-42-06-001-001-A01.  COMPLIED WITH GREO 670-53-21-0799 & EC/TC REO 670-53-21-799 03.
